Comptes Rendus
Statistique/Probabilités
Influence asymptotique de la correction par la moyenne sur l'estimation d'un modèle AR(1) périodique
[Asymptotic influence of mean-correction on estimating a periodic AR(1) model]
Comptes Rendus. Mathématique, Volume 340 (2005) no. 4, pp. 315-318.

This Note studies asymptotic influence of mean-correction on the parameter least squares estimation for a periodic AR(1) model. Unlike the stationary ARMA case, we show that fitting a periodic ARMA model with intercepts to the observed series can provide substantial gains in terms of asymptotic accuracy for the parameter least squares estimators compared with fitting a periodic ARMA model without intercepts to the mean-corrected series.

Cette Note étudie l'influence asymptotique de la correction par la moyenne sur l'estimation par moindres carrés des paramètres d'un modèle AR(1) périodique. Contrairement au cas ARMA stationnaire, nous montrons que l'ajustement d'un modèle ARMA périodique avec constantes à la série observée peut être accompagné d'un gain substantiel en termes de précision asymptotique pour les estimateurs des moindres carrés par rapport à l'ajustement d'un modèle ARMA périodique sans constantes aux données corrigées par leur moyenne empirique.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.01.004
Antony Gautier 1

1 Université Lille 3, GREMARS, BP 149, 59653 Villeneuve d'Ascq cedex, France
@article{CRMATH_2005__340_4_315_0,
     author = {Antony Gautier},
     title = {Influence asymptotique de la correction par la moyenne sur l'estimation d'un mod\`ele {AR(1)} p\'eriodique},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {315--318},
     publisher = {Elsevier},
     volume = {340},
     number = {4},
     year = {2005},
     doi = {10.1016/j.crma.2005.01.004},
     language = {fr},
}
TY  - JOUR
AU  - Antony Gautier
TI  - Influence asymptotique de la correction par la moyenne sur l'estimation d'un modèle AR(1) périodique
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 315
EP  - 318
VL  - 340
IS  - 4
PB  - Elsevier
DO  - 10.1016/j.crma.2005.01.004
LA  - fr
ID  - CRMATH_2005__340_4_315_0
ER  - 
%0 Journal Article
%A Antony Gautier
%T Influence asymptotique de la correction par la moyenne sur l'estimation d'un modèle AR(1) périodique
%J Comptes Rendus. Mathématique
%D 2005
%P 315-318
%V 340
%N 4
%I Elsevier
%R 10.1016/j.crma.2005.01.004
%G fr
%F CRMATH_2005__340_4_315_0
Antony Gautier. Influence asymptotique de la correction par la moyenne sur l'estimation d'un modèle AR(1) périodique. Comptes Rendus. Mathématique, Volume 340 (2005) no. 4, pp. 315-318. doi : 10.1016/j.crma.2005.01.004. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2005.01.004/

[1] R. Azrak, G. Mélard, Asymptotic properties of quasi-likelihood estimators for ARMA models with time-dependent coefficients, document de travail, 2000

[2] I.V. Basawa; R.B. Lund Large sample properties of parameter estimates for periodic ARMA models, J. Time Ser. Anal., Volume 22 (2001), pp. 651-663

[3] A. Bibi; C. Francq Consistent and asymptotically normal estimators for cyclically time-dependent linear models, Ann. Inst. Statist. Math., Volume 55 (2003), pp. 41-68

[4] A. Gautier Asymptotic inefficiency of mean-correction on parameter estimation for a periodic first-order autoregressive model, 2004 http://gremars.univ-lille3.fr/~gautier/gautier_parma.ps (document de travail)

[5] A.V. Vecchia Periodic autoregressive-moving average (PARMA) modeling with applications to water resources, Water Resources Bull., Volume 21 (1985), pp. 721-730

Cited by Sources:

Comments - Policy


Articles of potential interest

Estimation de modèles ARMA à changements de régime récurrents

Christian Francq; Antony Gautier

C. R. Math (2004)


A conditional least squares approach to PGARCH and PARMAPGARCH time series estimation

Abdelouahab Bibi; Ines Lescheb

C. R. Math (2010)


Extension du filtre de Chandrasekhar au cas des modèles espace d'état périodiques

Abdelhakim Aknouche; Fayçal Hamdi

C. R. Math (2008)